Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 20, 2016Bleckley County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 4:18 PM EDT for Bleckley County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2016, 4:18 PM EDT (20:18 UTC)
Expired
Jul 20, 2016, 4:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Bleckley County, GA

The radar

The Robins AFB radar (KJGX), 28 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WWUS82 KFFC 202018
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED JUL 20 2016
 
GAZ083-095-096-202045-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
418 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY AND EASTERN HOUSTON COUNTIES UNTIL 445 PM
EDT...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
COCHRAN. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARNER
ROBINS...ROBINS AIR FORCE BASE...MAGNOLIA...ROYAL...TARVERSVILLE...
COLEY STATION AND PORTER.

LAT...LON 3263 8359 3256 8336 3241 8336 3239 8349
      3240 8350 3239 8351 3240 8352 3238 8354
      3237 8360
TIME...MOT...LOC 2018Z 087DEG 3KT 3251 8343 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 2:39 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 20, 2:39 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
239 PM EDT WED JUL 20 2016

.SHORT TERM /Tonight through Thursday Night/...
Regional radars show very little afternoon convection developing so
far across the forecast area... with the greater scattered coverage
noted over AL. Suspect the air mass here in GA was worked over
fairly good on Tuesday... and many times in the summer the air mass
needs a good day to rebound before scattered convection can once
again develop. This coupled with mid and upper ridging influence is
helping to delay storm development... but still think we will see at
least isolated to low scattered coverage develop by late this
afternoon or early evening. The morning upper air sounding shows a
fairly stronger mid level warm layer that should also help hold
development below severe limits... however... just never can
completely rule out a few strong or even pulse severe storms this
time of year during max heating. Expect slightly more scattered
coverage of convection on Thursday as the air mass rebounds and
becomes more favorable for diurnally driven storm development.
Strong downburst winds... frequent lightning and locally heavy rain
will be the main storm threats later today... and again on Thursday.

Otherwise... went with a mav and met blend through the period for
temps... and increased pops slightly above guidance across northeast
and central GA for this afternoon and evening where a slightly
greater coverage of convection is expected. Increased pops slightly
above guidance for all areas on Thursday as the air mass rebounds
and becomes more favorable... and also expect a greater chance for a
few storms to become strong or even severe Thursday afternoon and
evening.

39

.LONG TERM /Friday through Wednesday/...
Overall extended forecast appears to be on track. Have made some
minor adjustments to the Day 7/8 grids as well as minor tweaks to
sky, pop, and temperature grids. Models continue to show
oppressive high pressure over the central U.S. with Georgia along
the periphery. Expect afternoon/evening convection and warm
temperatures to continue through the long term.

31

/Issued at 433 AM EDT WED JUL 20 2016/

Not much change in the over all pattern in the the extended
forecast. Large east to west oriented upper ridge stays centered
over the central and southern plains and continues to be the main
focus in this weather pattern. This ridge does weaken a bit into
the beginning of next week...but it continues to direct the over
all flow around the central and mid-south states through day 7.
Moisture continues to rotate around the periphery of the ridge
with chance pops expected everyday across North and Central
Georgia. Looking a bit past day 7...not seeing any drying trends
setting up so it appears we are in this diurnal precip pattern for
a while. temps also stay warm in the extended with daytime highs
mainly in the 90s and nighttime lows in the upper 60s and 70s.

Still no signs of tropical development in Atlantic basin. Would
be nice to see some shift in that pattern if only to allow a few
weak storms into the Gulf to increase rainfall and drop temps
here. This spotty convection is not helping relieve growing
drought conditions.

01

&&

.AVIATION...
18Z UPDATE...
Scattered diurnally driven mid level cumulus will develop by 16-17z
each afternoon... with isolated to scattered convection to follow by
19-20z. This pattern will prevail this afternoon and again on Thu.
Afternoon convection should dissipated by 01-02z. High pressure
influence should hold convection down to mainly isolated in
coverage... so will handle with VCSH in tafs for now and AMD with
tempo group if convection warrants. Winds will b
eventually go around to northeast later this morning.e tricky with sfc
ridge influence...but east to se winds should prevail at 6kts or
less through the taf period.

//ATL CONFIDENCE...18Z UPDATE...

Medium on wind direction.
High on remaining elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  72  97 /  20  30  20  20
Atlanta         75  94  74  96 /  20  30  20  20
Blairsville     67  89  66  90 /  20  40  30  30
Cartersville    72  95  72  96 /  20  30  20  20
Columbus        76  96  75  97 /  30  30  20  30
Gainesville     73  93  73  94 /  20  30  20  20
Macon           74  97  73  97 /  30  30  20  30
Rome            71  96  72  98 /  20  30  20  20
Peachtree City  72  95  71  96 /  20  30  20  20
Vidalia         74  95  74  96 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....31
AVIATION...39
Hazardous weather outlook, Jul 20, 11:04 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT WED JUL 20 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1104 AM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE
STORMS COULD BE STRONG.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 20, 12:15 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     SARGENT                 33.43N  84.87W
07/19/2016                   COWETA             GA   EMERGENCY MNGR

            *** 1 FATAL, 1 INJ *** STRONG WINDS FROM A THUNDERSTORM
            CAUSED A LARGE TREE TO FALL ON A PARKED CAR KILLING THE
            ADULT MALE PASSENGER AND INJURING THE TEENAGE MALE
            PASSENGER NEAR SARGENT ROAD NORTHWEST OF NEWNAN.

&&

EVENT NUMBER FFC1600543

KS
Local storm report, Jul 20, 2:44 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     BUCKHEAD                33.57N  83.36W
07/19/2016                   MORGAN             GA   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BUCKHEAD.

0530 PM     TSTM WND DMG     LOUISVILLE              33.00N  82.41W
07/19/2016                   JEFFERSON          GA   EMERGENCY MNGR

            ONE TREE WAS BLOWN DOWN IN LOUISVILLE.

0531 PM     TSTM WND DMG     SENOIA                  33.30N  84.55W
07/19/2016                   COWETA             GA   PUBLIC

            SEVERAL TREES DOWN AND UP TO QUARTER SIZE HAIL WITH
            POWER OUTAGE.

0531 PM     HAIL             SENOIA                  33.30N  84.55W
07/19/2016  E1.00 INCH       COWETA             GA   PUBLIC

            SEVERAL TREES DOWN AND UP TO QUARTER SIZE HAIL WITH
            POWER OUTAGE.

0535 PM     TSTM WND DMG     2 S SENOIA              33.27N  84.55W
07/19/2016                   COWETA             GA   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE SENOIA AND HARALSON AREAS.

0540 PM     TSTM WND DMG     DAVISBORO               32.98N  82.61W
07/19/2016                   WASHINGTON         GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN IN DAVISBORO.

0551 PM     HAIL             1 NW CARAMORE           33.48N  84.64W
07/19/2016  E0.88 INCH       COWETA             GA   NWS EMPLOYEE

0618 PM     TSTM WND DMG     ROOSTERVILLE            33.40N  85.18W
07/19/2016                   HEARD              GA   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG WITH OTHERS REPORTED ACROSS
            THE COUNTY.

0640 PM     HAIL             2 E LAGRANGE            33.04N  85.00W
07/19/2016  E1.00 INCH       TROUP              GA   911 CALL CENTER

            MULTIPLE REPORTS OF QUARTER SIZE HAIL NEAR INTERSECTION
            OF LAFAYETTE PKWY AND S. DAVIS RD. ALSO NUMEROUS TREES
            DOWN COUNTY WIDE WITH SOME ON HOMES.

0640 PM     TSTM WND DMG     2 E LAGRANGE            33.04N  85.00W
07/19/2016                   TROUP              GA   911 CALL CENTER

            MULTIPLE REPORTS OF QUARTER SIZE HAIL NEAR INTERSECTION
            OF LAFAYETTE PKWY AND S. DAVIS RD. ALSO NUMEROUS TREES
            DOWN COUNTY WIDE WITH SOME ON HOMES.

0644 PM     TSTM WND DMG     1 E CORINTH             33.23N  84.92W
07/19/2016                   COWETA             GA   911 CALL CENTER

            TWO TREES DOWN ALONG COWETA HEARD RD.

0658 PM     TSTM WND DMG     FAIRBURN                33.57N  84.58W
07/19/2016                   FULTON             GA   EMERGENCY MNGR

            AT LEAST 6 TREES DOWN ACROSS SW PART OF COUNTY ALONG
            WITH INITIAL REPORTS OF LARGE HAIL.

0740 PM     TSTM WND DMG     2 E WATKINSVILLE        33.86N  83.37W
07/19/2016                   OCONEE             GA   PUBLIC

            TREES SNAPPED OR UPROOTED.

0747 PM     HAIL             STONE MOUNTAIN          33.81N  84.17W
07/19/2016  E1.00 INCH       DEKALB             GA   PUBLIC

0809 PM     TSTM WND DMG     SARGENT                 33.43N  84.87W
07/19/2016                   COWETA             GA   EMERGENCY MNGR

            *** 1 FATAL, 1 INJ *** STRONG WINDS FROM A THUNDERSTORM
            CAUSED A LARGE TREE TO FALL ON A PARKED CAR KILLING THE
            ADULT MALE PASSENGER AND INJURING THE TEENAGE MALE
            PASSENGER NEAR SARGENT ROAD NORTHWEST OF NEWNAN.

&&

EVENT NUMBER FFC1600542 FFC1600540 FFC1600530 FFC1600531 FFC1600538
FFC1600541 FFC1600529 FFC1600533 FFC1600534 FFC1600535 FFC1600537
FFC1600532 FFC1600539 FFC1600536 FFC1600543

BELANGER
Special weather statement, Jul 20, 3:05 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT WED JUL 20 2016

GAZ074-084-085-097-201930-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
305 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...EASTERN
WILKINSON...SOUTHERN WASHINGTON AND NORTHERN LAURENS COUNTIES UNTIL
330 PM EDT...

AT 305 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRIGHTSVILLE...MOVING
WEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...WRIGHTSVILLE...LOVETT...TUCKERS CROSSROAD AND SPANN.

LAT...LON 3282 8276 3265 8270 3256 8294 3281 8306
TIME...MOT...LOC 1905Z 089DEG 6KT 3276 8281
Special weather statement, Jul 20, 3:34 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT WED JUL 20 2016

GAZ074-084-085-097-202000-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
334 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WILKINSON...SOUTHERN WASHINGTON AND NORTHWESTERN LAURENS
COUNTIES UNTIL 400 PM EDT...

AT 334 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES WEST OF
WRIGHTSVILLE...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...IRWINTON...DUDLEY...TOOMSBORO...LOVETT...TUCKERS
CROSSROAD... NICKLESVILLE AND CHAPPELLS MILL.

LAT...LON 3285 8288 3264 8274 3249 8311 3281 8322
TIME...MOT...LOC 1934Z 063DEG 14KT 3271 8290
Special weather statement, Jul 20, 4:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED JUL 20 2016

GAZ083-095-096-202045-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
418 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY AND EASTERN HOUSTON COUNTIES UNTIL 445 PM
EDT...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
COCHRAN. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARNER
ROBINS...ROBINS AIR FORCE BASE...MAGNOLIA...ROYAL...TARVERSVILLE...
COLEY STATION AND PORTER.

LAT...LON 3263 8359 3256 8336 3241 8336 3239 8349
      3240 8350 3239 8351 3240 8352 3238 8354
      3237 8360
TIME...MOT...LOC 2018Z 087DEG 3KT 3251 8343

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:09 PM EDTSpecial Weather StatementFFCRockdale36 min
Jul 19, 8:24 PM EDTSpecial Weather StatementFFCNewton, Walton36 min
Jul 20, 3:05 PM EDTSpecial Weather StatementFFCJohnson25 min
Jul 20, 3:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 20, 4:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:06 PM EDTSpecial Weather StatementFFCHouston24 min
Jul 20, 5:13 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:29 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 20, 5:33 PM EDTSpecial Weather StatementFFCDodge27 min
Jul 20, 5:39 PM EDTSpecial Weather StatementFFCHouston, Peach36 min
Jul 20, 6:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 20, 6:14 PM EDTSpecial Weather StatementFFCUpson31 min
Jul 20, 7:00 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 20, 7:03 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 20, 7:40 PM EDTSpecial Weather StatementFFCButts35 min
Jul 20, 7:54 PM EDTSpecial Weather StatementFFCCandler36 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.